# SDR ABXA9701054

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 59225322
- Condition: Corroded
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE RIGHT WING NR 2 SLAT CENTER ATTACH FITTING CORRODED.  *S/D*  REPAIRED IAW DC-9 SRM 57-55-00.
